# SDR AALA2019080139020

- Difficulty date: July 29, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug MD 83
- Aircraft serial: 53564
- Aircraft time: 59,036 hours, 29,716 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part serial: 85060775
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: TO
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS NR 1 DFGC FAILED ON TAKEOFF ABOVE 80 KTS. NR 1 FD WENT BLANK, AT DISCONNECTED, NR 1 FMA WENT BLANK, DFGC CONTROL PANEL WENT BLANK AND ART FIRED, AFTER T.O SWITCHED TO DFGC, AP NR 2. MAINTENANCE REPORTS DFGC-1 SHOWS DUAL COMP FAILURE-DFGC 0047-DFGC AND RAM FAILURE-DFGC IAW AMM 22-01-05-101-5, ALL FUNCTIONS FROM ASSOC DFGC LOST. REMOVED AND REPLACED DFGC-1. OPS TEST GOOD.
